# SDR USAASB01069

- Difficulty date: March 1, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE FOUND THE THIRD BULLNOSE EMERGENCY LIGHT IN THE CABIN INOPERATIVE.  MAINTENANCE REPAIRED THE GROUND ON PIN 16 OF PLUG D2962 AT STATION 462.  OPERATIONAL CHECK GOOD.  REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY (P/N 2012-1) AT STATION 622, RT SIDE, AS PRECAUTIONARY.  (M)
